BibTeX record: journals/dam/LihLT06

download as .bib file

@article{DBLP:journals/dam/LihLT06,
  author    = {{Ko-Wei} Lih and
               {Chen-Ying} Lin and
               {Li-Da} Tong},
  title     = {On an interpolation property of outerplanar graphs.},
  journal   = {Discrete Applied Mathematics},
  year      = {2006},
  volume    = {154},
  number    = {1},
  pages     = {166--172},
  url       = {http://dx.doi.org/10.1016/j.dam.2005.07.004},
  doi       = {10.1016/j.dam.2005.07.004},
  timestamp = {Wed, 03 Sep 2014 08:59:28 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/LihLT06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}